| Model Number |
M00516011 |
| Medical Device Problem Code |
Bent (1059)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/26/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a cellebrity cytology brush was used in the lungs during a bronchoscopy with brushing procedure performed on (b)(6) 2018.According to the complainant, during the procedure, the bristled portion of the brush was bent.It was noticed that the device was difficult to advance and retract through the working channel of the scope.The procedure was completed with another cellebrity cytology brush.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.